MAUDE Adverse Event Report: Wright Medical Technology Inc PROPHECY C-BRACKET INBONE TOTAL ANKLE; Orthopedic manual surgical instrument

Wright Medical Technology Inc PROPHECY C-BRACKET INBONE TOTAL ANKLE; Orthopedic manual surgical instrument
Catalog Number PTA00010
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an inbone case, the c-bracket (b)(6) was not functioning properly, as the side knob seems to be cross threaded and won't tighten or loosen.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.

Brand Name
PROPHECY C-BRACKET INBONE TOTAL ANKLE
Common Device Name
Orthopedic manual surgical instrument
Manufacturer (Section D)
Wright Medical Technology Inc
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50841195
Report Number3010667733-2026-01261
Device Sequence Number10338872
Product Code LXH
UDI-Device Identifier00889797051934
UDI-Public00889797051934
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPTA00010
Device Lot Number2906896
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown